Display Settings:

Format

Send to:

Choose Destination
Tumori. 1987 Oct 31;73(5):513-6.

Syndrome of inappropriate antidiuretic hormone secretion associated with hepatic arterial infusion of vinblastine in three patients with breast cancer.

Author information

  • 1Department of Medical Oncology, University of Texas, M.D. Anderson Hospital and Tumor Institute Houston 77030.

Abstract

We report the occurrence of the syndrome of inappropriate antidiuretic hormone secretion in 3 patients with breast carcinoma metastatic to the liver who received hepatic arterial infusion of vinblastine at lower doses than those previously associated with this effect. Leukopenia was severe in all patients, who additionally experienced hypokalemia with excessive kaliuresis. The etiology of the observed hypokalemia is unclear. We suspect that vinblastine may induce renal tubular dysfunction. These toxicities appear dose-related.

PMID:
3686684
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk